# SDR AALA202503188640

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 64,569 hours, 27,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND FORWARD OVERWING EMERGENCY LIGHT NOT WORKING. REMOVE AND REPLACED  RIGHT HAND FORWARD OVERWING EMERGENCY LAMP. PER AMM 33-51-04.
